# SDR A6WA200840601

- Difficulty date: October 20, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 16,567 hours, 15,002 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BLKHD WEB AT FS 621.00 AT THE LINTEL INSTALLATION AREA IS CRACKED.  REPAIRED IAW REO 601R53-61-1230 REV D.
